# SDR SWAA2024100344499

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,041 hours, 34,948 cycles
- System (JASC): 2610 · Detection System
- Part: Overheat Loop
- Condition: False Activation
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE WARNIG INDICATION AFTER GEAR RETRACTION ON TAKEOFF<[01] OK TO CONTINUE PER MEL 26-4-01 SP 1 AND SP 3 C/W ATH 216807;[02] REMOVED AND REPLACED WHEEL WELL. OVERHEAT DETECTOR ELEMENT PER AMM 26-18-02
